# SDR R61A201610030570

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 31,670 hours, 19,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE ARMING HANDLE FOR THE R1 DOOR DID NOT AGREE WITH THE INDICATION ON THE SLIDE AND THE HANDLE WAS NOT GOING FULL UP WHEN DISARMED. AIRCRAFT WAS FLOWN VIA MAINTENANCE FERRY TO PIT WHERE MAINTENANCE FOUND ARM/DISARM VIEWING WINDOW CONE DISPLACED. MAINTENANCE REATTACHED CONE PER EMB AMM AND OPS CHECKED GOOD.
